U.S. doctors online nowAsk doctors free
Canada
A 25-year-old female asked:

What are the consequences of long term use of pyridium (phenazopyridine)?

1 doctor answer6 doctors weighed in
Dr. Andrew Malinchak
Family Medicine 31 years experience
Pyridium (phenazopyridine): Pyridium (phenazopyridine) is a urinary tract analgesic (numbs the tract). The long term consequences (if you can call it that) is that you are not getting to the underlying diagnosis as to what is causing the problem. Go see your family doctor.

Related questions

A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 36-year-old male asked:
3 doctor answers5 doctors weighed in
A member asked:
1 doctor answer1 doctor weighed in
Last updated Sep 11, 2018

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.